MathSciNet Relay Station
MathSciNet bibliographic data
MR1407705 54C10 (03E15 54C05 54C50)
Kiriakouli, P. A classification of Baire-$1$ functions. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4599–4609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement